# SDR IPXA2016111710753

- Difficulty date: October 19, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RIGHT WING FIXED L/E SKIN AT XOS. 549.5878 IS WORN FROM CONTACT WITH THE NR 8 SLAT TRACK DOOR.  REPAIRED IAW EA 011-5730-01-A6552 REV. I/R AND EO MD11-5730-62495-A (MAJOR).
